# SDR CA011114013

- Difficulty date: August 29, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 12,374 hours
- Engine: Cfmint CFM565C4
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Gearbox
- Part number: 697657001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, FLAPS 2 SELECTED,  FLAPS DID NOT EXTEND.  AIRCRAFT WENT AROUND AND LANDED FLAPLESS AND SLATS EXTENDED.FLIGHT CONTROL FLAPS FAULT MESSAGE.  AFTER INVESTIGATION FOUND THE TORQUE LIMITERS EXTENDED FOR THE ROTARY ACTUATOR AND THE INPUT GEARBOX.  REPLACED THE INPUT GEARBOX AND THE ROTARY ACTUATOR TO BE REPLACED AT THE NEXT C-CHECK.
